# SDR V0XD20210131002

- Difficulty date: January 17, 2021
- Submitted: January 31, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Diaphragm
- Part number: SH690393067
- Part serial: 15076
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING-TO-FUSELAGE FAIRING SUPPORT DIAPHRAGM CRACKED AT FS 909.0 AND LBL 17.63.  CORRECTIVE ACTION: REPAIRED AFT WING-TO-FUSELAGE FAIRING SUPPORT DIAPHRAGM AT FS 909.0 AND LBL 17.63, IAW STS ENGINEERING SOLUTIONS EA 69-2021-002 REV A DATED: 1/20/2021.
